# SDR QXEA9800936

- Difficulty date: July 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811PH
- Make and model: Dhav DHC8102
- Aircraft serial: 23
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 6104781
- Condition: Discharged
- Location: Cabin
- Part time: 16,705 hours
- Component: Dhav, 82410162007
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX- LEFT HAND FORWARD EXTERIOR EMERGENCY LIGHT IS INOP.  INSPECTED AND FOUND BATTERY PACK 3351-PS1 MALFUNCTION.  REPLACED BATTERY PACK.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
